# SDR NSVA2011020

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 502 hours, 469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW RECEIVED A FORWARD DOOR INDICATION.  CREW COMPLIED WITH CHECKLIST AND RETURNED TO FIELD IN EWR.  UPON LANDING, MECHANICS DISCOVERED THAT THE DOOR WAS NOT SECURED PROPERLY.  DOOR OPS CHECKED GOOD.
